# SDR 95ZZZX6361

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135DE
- Make and model: Lear 35A
- Aircraft serial: 667
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal/Ring
- Part number: 3073330
- Condition: Leaking
- Location: Hp Compressor
- Part time: 1,466 hours
- Stage of operation: CL
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

ABQ - AIRCRAFT EXPERIENCED SMOKE IN CABIN IMMEDIATELY AFTER TAKEOFF.  FLIGHT CREW FOLLOWED EMERGENCY PROCEDURES AND LANDED WITHOUT INCIDENT.  BORESCOPE INSPECTION OF RIGHT ENGINE REVEALED 4/5 BEARING SEALS LEAKING OIL INTO COMPRESSOR SECTION.  RIGHT ENGINE WAS REMOVED FROM SERVICE.  NOTE:  THIS IS A FOLLOW-UP REPORT SUBMITTED 10-23-95.
